Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 17, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this tornado warning at Apr 20, 2006, 6:07 PM CDT for Bastrop County, Caldwell County, Texas. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2006, 6:07 PM CDT (23:07 UTC)
- Expired
- Apr 20, 2006, 6:30 PM CDT
- In force
- 23 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Bastrop County, TX, Caldwell County, TX
The radar
The Austin/San Antonio radar (KEWX), 70 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 6:10 PM CDT | HAIL 1.5 | 7 E Lockhart, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 3:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1726 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 528 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KEWX 202307
TOREWX
TXC021-055-202330-
/O.NEW.KEWX.TO.W.0017.060420T2307Z-060420T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
607 PM CDT THU APR 20 2006
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* TORNADO WARNING FOR THE FOLLOWING COUNTIES...
BASTROP
CALDWELL
* UNTIL 630 PM CDT
* AT 601 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES WEST OF
ROSANKY...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE SMITHVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 2993 9716 2980 9731 2979 9734 2979 9749
2978 9750 2978 9765 2995 9767 3007 9704
3005 9704
$$2 follow-up statements
000
WWUS54 KEWX 202316
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
616 PM CDT THU APR 20 2006
TXC021-055-202330-
/O.CON.KEWX.TO.W.0017.000000T0000Z-060420T2330Z/
BASTROP TX-CALDWELL TX-
616 PM CDT THU APR 20 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR CALDWELL
AND BASTROP COUNTIES...
AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 16 MILES WEST OF
ROSANKY...OR ABOUT 8 MILES NORTHEAST OF LOCKHART...MOVING EAST AT 20
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE SMITHVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 2993 9716 2980 9731 2979 9734 2979 9749
2978 9750 2978 9765 2995 9767 3007 9704
3005 9704
$$000
WWUS54 KEWX 202329
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
628 PM CDT THU APR 20 2006
TXC021-055-202338-
/O.EXP.KEWX.TO.W.0017.000000T0000Z-060420T2330Z/
BASTROP TX-CALDWELL TX-
628 PM CDT THU APR 20 2006
...THE TORNADO WARNING FOR CALDWELL AND BASTROP COUNTIES EXPIRES AT
630 PM CDT...
...A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR BASTROP COUNTY
UNTIL 730 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 2993 9716 2980 9731 2979 9734 2979 9749
2978 9750 2978 9765 2995 9767 3007 9704
3005 9704
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Apr 20, 2:43 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Apr 20, 2:43 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 243 PM CDT THU APR 20 2006 .DISCUSSION... UPPER LOW OVER ROCKIES IS PULLING THE WARM FRONT THROUGH OUR AREA RIGHT NOW. AS THIS LOW MOVES THROUGH THE PANHANDLE AND OKLAHOMA TONIGHT, A COLD FRONT WILL DROP SOUTH INTO THE AREA BRINGING A CONTINUED ROUND OF BENEFICIAL RAIN AND SEVERE THUNDERSTORMS. ON FRIDAY, THE COLD FRONT SWEEPS ALL AMPLE MOISTURE OUT OF THE AREA WITH SEASONAL TEMPS FRIDAY AND FRIDAY NIGHT, THEN RISE BACK TO THE 90S NEXT WEEK. THE UPPER RIDGE SLIDES THROUGH TEXAS SATURDAY AND SUNDAY AS ANOTHER UPPER LOW DROPS INTO THE SOUTHERN ROCKIES. MOISTURE WILL RETURN ALONG THE RIO GRANDE COUNTIES SATURDAY WITH A FULL SOUTHEAST FLOW ALL AREAS SATURDAY NIGHT. COULD GET SOME ADVECTION FOG OVER THE COASTAL PRAIRIES AND INTO THE ESCARPMENT. PRECIPITABLE WATER VALUES RISE NEXT WEEK AHEAD OF THE NEXT COLD FRONT TUESDAY NIGHT. THIS FRONT IS E4XPECTED TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS WEDNESDAY AND THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 63 85 62 88 / 60 20 0 0 AUSTIN BERGSTROM INTL AIRPORT 63 83 56 87 / 60 20 0 0 DEL RIO INTL AIRPORT 67 89 68 93 / 30 10 10 10 SAN ANTONIO INTL AIRPORT 64 88 64 86 / 50 20 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 06/08
Hazardous weather outlook, Apr 20, 5:00 AM CDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 500 AM CDT THU APR 20 2006 TXZ171>173-183>194-202>209-217>225-228-211000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 500 AM CDT THU APR 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE STORMS COULD BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WHERE STORMS REPEAT ACROSS THE SAME AREAS. ISOLATED TORNADOES ARE POSSIBLE NEAR A FRONTAL BOUNDARY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY ACROSS EASTERN PORTIONS OF SOUTH CENTRAL TEXAS. SOME OF THE STORMS COULD BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WHERE STORMS REPEAT ACROSS THE SAME AREAS. ISOLATED TORNADOES ARE POSSIBLE NEAR A FRONTAL BOUNDARY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND AGAIN TUESDAY THROUGH WEDNESDAY NIGHT ACROSS PARTS OF SOUTH CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH FRIDAY.
In the hours before
Local storm report, Apr 20, 3:10 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
310 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 3 E CENTER POINT 29.93N 98.98W
04/20/2006 M1.75 INCH KERR TX CO-OP OBSERVER
GOLFBALL SIZE HAIL ALONG VERDE CREEK AND GUADALUPE RIVER.
&&
PMLocal storm report, Apr 20, 3:49 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M0.50 INCH GILLESPIE TX LAW ENFORCEMENT
PEA TO MARBLE HAIL COVERING THE GROUND.
0320 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M0.75 INCH TRAVIS TX STORM CHASER
DIME TO PENNY SIZE HAIL IN WESTERN AUSTIN.
0330 PM HAIL ANDERSON MILL 30.45N 97.81W
04/20/2006 M1.00 INCH TRAVIS TX STORM CHASER
0330 PM HAIL 10 NW AUSTIN 30.41N 97.87W
04/20/2006 E0.50 INCH TRAVIS TX PUBLIC
HALF INCH AND LARGE AT THE WESTWOOD HIGH SCHOOL.
&&
PMLocal storm report, Apr 20, 3:54 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
354 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL JOHNSON CITY 30.27N 98.41W
04/20/2006 M1.75 INCH BLANCO TX PARK/FOREST SRVC
GOLFBALL AT THE LBJ PARK HEADQUARTERS.
&&
PMLocal storm report, Apr 20, 4:02 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
402 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL ROUND ROCK 30.52N 97.67W
04/20/2006 M1.25 INCH WILLIAMSON TX AIRPLANE PILOT
&&
PMLocal storm report, Apr 20, 4:04 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
404 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 5 E CAMP WOOD 29.67N 99.93W
04/20/2006 M0.88 INCH REAL TX LAW ENFORCEMENT
1020 AM HAIL 2 W LEAKEY 29.72N 99.80W
04/20/2006 M1.00 INCH REAL TX LAW ENFORCEMENT
1121 AM HAIL 5 NW TARPLEY 29.68N 99.34W
04/20/2006 M1.00 INCH BANDERA TX LAW ENFORCEMENT
QUARTER SIZE HAIL COVERING THE GROUND.
1157 AM HAIL 5 S BANDERA 29.65N 99.07W
04/20/2006 M1.75 INCH BANDERA TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED GOLFBALL SIZE HAIL SOUTH OF
TOWN.
1200 PM HAIL 3 E CENTER POINT 29.93N 98.98W
04/20/2006 M1.75 INCH KERR TX CO-OP OBSERVER
GOLFBALL SIZE HAIL ALONG VERDE CREEK AND GUADALUPE RIVER.
1238 PM HAIL 7 W COMFORT 29.97N 99.02W
04/20/2006 M0.75 INCH KERR TX LAW ENFORCEMENT
HAIL REPORTED BETWEEN COMFORT AND CENTER POINT.
0225 PM HAIL 6 S HARPER 30.21N 99.25W
04/20/2006 M1.00 INCH GILLESPIE TX FIRE DEPT/RESCUE
HAIL COVERING THE GROUND.
0255 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M0.50 INCH GILLESPIE TX LAW ENFORCEMENT
PEA TO MARBLE HAIL COVERING THE GROUND.
0320 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M0.75 INCH TRAVIS TX STORM CHASER
DIME TO PENNY SIZE HAIL IN WESTERN AUSTIN.
0330 PM HAIL 10 NW AUSTIN 30.41N 97.87W
04/20/2006 E0.50 INCH TRAVIS TX PUBLIC
HALF INCH AND LARGE AT THE WESTWOOD HIGH SCHOOL.
0330 PM HAIL ANDERSON MILL 30.45N 97.81W
04/20/2006 M1.00 INCH TRAVIS TX STORM CHASER
0345 PM HAIL ROUND ROCK 30.52N 97.67W
04/20/2006 M1.25 INCH WILLIAMSON TX AIRPLANE PILOT
0350 PM HAIL JOHNSON CITY 30.27N 98.41W
04/20/2006 M1.75 INCH BLANCO TX PARK/FOREST SRVC
GOLFBALL AT THE LBJ PARK HEADQUARTERS.
&&
PMLocal storm report, Apr 20, 4:55 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
455 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 5 E CAMP WOOD 29.67N 99.93W
04/20/2006 M0.88 INCH REAL TX LAW ENFORCEMENT
1020 AM HAIL 2 W LEAKEY 29.72N 99.80W
04/20/2006 M1.00 INCH REAL TX LAW ENFORCEMENT
1121 AM HAIL 5 NW TARPLEY 29.68N 99.34W
04/20/2006 M1.00 INCH BANDERA TX LAW ENFORCEMENT
QUARTER SIZE HAIL COVERING THE GROUND.
1157 AM HAIL 5 S BANDERA 29.65N 99.07W
04/20/2006 M1.75 INCH BANDERA TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED GOLFBALL SIZE HAIL SOUTH OF
TOWN.
1200 PM HAIL 3 E CENTER POINT 29.93N 98.98W
04/20/2006 M1.75 INCH KERR TX CO-OP OBSERVER
GOLFBALL SIZE HAIL ALONG VERDE CREEK AND GUADALUPE RIVER.
1238 PM HAIL 7 W COMFORT 29.97N 99.02W
04/20/2006 M0.75 INCH KERR TX LAW ENFORCEMENT
HAIL REPORTED BETWEEN COMFORT AND CENTER POINT.
1240 PM HAIL CEDAR PARK 30.51N 97.83W
04/20/2006 M0.88 INCH WILLIAMSON TX STORM CHASER
1240 PM HAIL COMFORT 29.97N 98.90W
04/20/2006 M1.00 INCH KENDALL TX PUBLIC
ONE INCH HAIL FOR 3 TO 4 MINUTES, HAIL COVERED THE
GROUND.
0225 PM HAIL 6 S HARPER 30.21N 99.25W
04/20/2006 M1.00 INCH GILLESPIE TX FIRE DEPT/RESCUE
HAIL COVERING THE GROUND.
0255 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M0.50 INCH GILLESPIE TX LAW ENFORCEMENT
PEA TO MARBLE HAIL COVERING THE GROUND.
0320 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M0.75 INCH TRAVIS TX STORM CHASER
DIME TO PENNY SIZE HAIL IN WESTERN AUSTIN.
0330 PM HAIL ANDERSON MILL 30.45N 97.81W
04/20/2006 M1.00 INCH TRAVIS TX STORM CHASER
0330 PM HAIL 10 NW AUSTIN 30.41N 97.87W
04/20/2006 E0.50 INCH TRAVIS TX PUBLIC
HALF INCH AND LARGE AT THE WESTWOOD HIGH SCHOOL.
0345 PM HAIL ROUND ROCK 30.52N 97.67W
04/20/2006 M1.25 INCH WILLIAMSON TX AIRPLANE PILOT
0350 PM HAIL JOHNSON CITY 30.27N 98.41W
04/20/2006 M1.75 INCH BLANCO TX PARK/FOREST SRVC
GOLFBALL AT THE LBJ PARK HEADQUARTERS.
0446 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M1.00 INCH GILLESPIE TX EMERGENCY MNGR
0446 PM HAIL 2 N ROUND ROCK 30.55N 97.67W
04/20/2006 M1.00 INCH WILLIAMSON TX PUBLIC
0446 PM HAIL 15 E FREDERICKSBURG 30.27N 98.62W
04/20/2006 M0.75 INCH GILLESPIE TX PUBLIC
0448 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M3.00 INCH TRAVIS TX BROADCAST MEDIA
THREE INCH HAIL REPORTED NEAR HUDSON BEND IN WESTERN
AUSTIN.
&&
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:31 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 59 min |
| Apr 19, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 60 min |
| Apr 19, 8:15 PM CDT | Tornado Warning | EWX | Dimmit | 30 min |
| Apr 19, 8:31 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 59 min |
| Apr 19, 8:41 PM CDT | Tornado Warning | EWX | Dimmit | 34 min |
| Apr 19, 9:02 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 28 min |
| Apr 19, 9:10 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 65 min |
| Apr 19, 9:26 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 34 min |
| Apr 19, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 44 min |
| Apr 19, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 63 min |
| Apr 20, 2:22 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 53 min |
| Apr 20, 3:17 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 11 min |
| Apr 20, 9:04 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 56 min |
| Apr 20, 9:24 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 66 min |
| Apr 20, 9:55 AM CDT | Severe Thunderstorm Warning | EWX | Real | 50 min |
| Apr 20, 10:20 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 55 min |
| Apr 20, 10:42 AM CDT | Severe Thunderstorm Warning | EWX | Real | 33 min |
| Apr 20, 10:56 AM CDT | Tornado Warning | EWX | Bandera | 19 min |
| Apr 20, 11:10 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 65 min |
| Apr 20, 11:49 AM CDT | Severe Thunderstorm Warning | EWX | Kendall, Kerr | 71 min |
| Apr 20, 1:01 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 44 min |
| Apr 20, 1:28 PM CDT | Tornado Warning | EWX | Kerr | 17 min |
| Apr 20, 1:43 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 62 min |
| Apr 20, 2:10 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 80 min |
| Apr 20, 2:16 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 59 min |
| Apr 20, 3:21 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 54 min |
| Apr 20, 3:25 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 65 min |
| Apr 20, 3:28 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 32 min |
| Apr 20, 3:40 PM CDT | Tornado Warning | EWX | Blanco | 35 min |
| Apr 20, 3:53 PM CDT | Severe Thunderstorm Warning | EWX | Hays | 67 min |
| Apr 20, 4:11 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 34 min |
| Apr 20, 4:29 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 76 min |
| Apr 20, 4:32 PM CDT | Severe Thunderstorm Warning | EWX | Comal | 58 min |
| Apr 20, 4:44 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| Apr 20, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe, Hays | 24 min |
| Apr 20, 5:15 PM CDT | Tornado Warning | EWX | Caldwell, Guadalupe | 30 min |
| Apr 20, 5:20 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 55 min |
| Apr 20, 5:36 PM CDT | Tornado Warning | EWX | Caldwell | 39 min |
| Apr 20, 5:37 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 23 min |
| Apr 20, 5:56 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 34 min |
| Apr 20, 6:16 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 44 min |
| Apr 20, 6:25 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 65 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.